• Users Online: 350
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others


Limb lengthening in pediatric patients with ollier's disease

Goote Paige, Altiok Haluk, Beck Jennifer, Smith Peter, Ackman Jeffrey, Hassani Sahar, Kurapati Nikhil

Year : 2017| Volume: 3| Issue : 1 | Page no: 37-44

   This article has been cited by
1 Limb lengthening for deformities in Ollierís disease: a systematic review
Andrea Angelini,Riccardo Baracco,Andrea Dolci,Marco Vigo,Andreas F. Mavrogenis,Pietro Ruggieri
European Journal of Orthopaedic Surgery & Traumatology. 2020;
[Pubmed]  [Google Scholar] [DOI]
2 Whatís New in Limb Lengthening and Deformity Correction
Reggie C. Hamdy,Mitchell Bernstein,Austin T. Fragomen,S. Robert Rozbruch
The Journal of Bone and Joint Surgery. 2018; 100(16): 1436
[Pubmed]  [Google Scholar] [DOI]


Read this article